January 2018, 5(1): 9-20. doi: 10.3934/jdg.2018002

On the linearity property for allocation problems and bankruptcy problems

Facultad de Economía -UASLP; San Luis Potosí, México

* Corresponding address: Facultad de Economía, UASLP; Av. Pintores s/n, Col. B. del Estado 78213, San Luis Potosí, México. Tel. +52 (444) 8342510 Ext. 7023

Received  January 2017 Revised  September 2017 Published  January 2018

This work provides an analysis of linear rules for bankruptcy problems and allocation problems from an axiomatic point of view and we extend the study of the additivity property presented in Bergantiños and Méndez-Naya [1] and Bergantiños and Vidal-Puga [2]. We offer a decomposition for the space of allocation problems into direct sum of subspaces that are relevant to the study of linear rules and obtain characterizations of certain classes of rules. Furthermore, for bankruptcy problems we propose an alternative version of the additivity property.

Citation: Joss Sánchez-Pérez. On the linearity property for allocation problems and bankruptcy problems. Journal of Dynamics & Games, 2018, 5 (1) : 9-20. doi: 10.3934/jdg.2018002
References:
[1]

G. Bergantiños and L. Méndez-Naya, Additivity in bankruptcy problems and in allocation problems, Spanish Economic Review, 3 (2001), 223-229.

[2]

G. Bergantiños and J. Vidal-Puga, Additive rules in bankruptcy problems and other related problems, Mathematical Social Sciences, 47 (2004), 87-101. doi: 10.1016/S0165-4896(03)00079-9.

[3]

C. HerreroM. Maschler and A. Villar, Individual rights and collective responsibility: The rights-egalitarian solution, Mathematical Social Sciences, 37 (1999), 59-77. doi: 10.1016/S0165-4896(98)00017-1.

[4]

B. O'Neill, A problem of rights artitration from the Talmud, Mathematical Social Sciences, 2 (1982), 345-371. doi: 10.1016/0165-4896(82)90029-4.

[5]

W. Thomson, Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: A survey, Mathematical Social Sciences, 45 (2003), 249-297. doi: 10.1016/S0165-4896(02)00070-7.

show all references

References:
[1]

G. Bergantiños and L. Méndez-Naya, Additivity in bankruptcy problems and in allocation problems, Spanish Economic Review, 3 (2001), 223-229.

[2]

G. Bergantiños and J. Vidal-Puga, Additive rules in bankruptcy problems and other related problems, Mathematical Social Sciences, 47 (2004), 87-101. doi: 10.1016/S0165-4896(03)00079-9.

[3]

C. HerreroM. Maschler and A. Villar, Individual rights and collective responsibility: The rights-egalitarian solution, Mathematical Social Sciences, 37 (1999), 59-77. doi: 10.1016/S0165-4896(98)00017-1.

[4]

B. O'Neill, A problem of rights artitration from the Talmud, Mathematical Social Sciences, 2 (1982), 345-371. doi: 10.1016/0165-4896(82)90029-4.

[5]

W. Thomson, Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: A survey, Mathematical Social Sciences, 45 (2003), 249-297. doi: 10.1016/S0165-4896(02)00070-7.

[1]

William Thomson. For claims problems, another compromise between the proportional and constrained equal awards rules. Journal of Dynamics & Games, 2015, 2 (3&4) : 363-382. doi: 10.3934/jdg.2015011

[2]

Fan Zhang, Guifa Teng, Mengmeng Gao, Shuai Zhang, Jingjing Zhang. Multi-machine and multi-task emergency allocation algorithm based on precedence rules. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 1501-1513. doi: 10.3934/dcdss.2019103

[3]

Qinglan Xia, Shaofeng Xu. On the ramified optimal allocation problem. Networks & Heterogeneous Media, 2013, 8 (2) : 591-624. doi: 10.3934/nhm.2013.8.591

[4]

Vladimir P. Burskii, Alexei S. Zhedanov. On Dirichlet, Poncelet and Abel problems. Communications on Pure & Applied Analysis, 2013, 12 (4) : 1587-1633. doi: 10.3934/cpaa.2013.12.1587

[5]

Irene Benedetti, Luisa Malaguti, Valentina Taddei. Nonlocal problems in Hilbert spaces. Conference Publications, 2015, 2015 (special) : 103-111. doi: 10.3934/proc.2015.0103

[6]

Abdelkader Boucherif. Nonlocal problems for parabolic inclusions. Conference Publications, 2009, 2009 (Special) : 82-91. doi: 10.3934/proc.2009.2009.82

[7]

G. Bonanno, Salvatore A. Marano. Highly discontinuous elliptic problems. Conference Publications, 1998, 1998 (Special) : 118-123. doi: 10.3934/proc.1998.1998.118

[8]

Leszek Gasiński, Liliana Klimczak, Nikolaos S. Papageorgiou. Nonlinear noncoercive Neumann problems. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1107-1123. doi: 10.3934/cpaa.2016.15.1107

[9]

Maria Fărcăşeanu, Mihai Mihăilescu, Denisa Stancu-Dumitru. Perturbed fractional eigenvalue problems. Discrete & Continuous Dynamical Systems - A, 2017, 37 (12) : 6243-6255. doi: 10.3934/dcds.2017270

[10]

Colin Guillarmou, Antônio Sá Barreto. Inverse problems for Einstein manifolds. Inverse Problems & Imaging, 2009, 3 (1) : 1-15. doi: 10.3934/ipi.2009.3.1

[11]

Sergei Avdonin, Pavel Kurasov. Inverse problems for quantum trees. Inverse Problems & Imaging, 2008, 2 (1) : 1-21. doi: 10.3934/ipi.2008.2.1

[12]

R. H.W. Hoppe, William G. Litvinov. Problems on electrorheological fluid flows. Communications on Pure & Applied Analysis, 2004, 3 (4) : 809-848. doi: 10.3934/cpaa.2004.3.809

[13]

Wenxiong Chen, Congming Li. Indefinite elliptic problems in a domain. Discrete & Continuous Dynamical Systems - A, 1997, 3 (3) : 333-340. doi: 10.3934/dcds.1997.3.333

[14]

A. Kononenko. Twisted cocycles and rigidity problems. Electronic Research Announcements, 1995, 1: 26-34.

[15]

Yutong Chen, Jiabao Su. Resonant problems for fractional Laplacian. Communications on Pure & Applied Analysis, 2017, 16 (1) : 163-188. doi: 10.3934/cpaa.2017008

[16]

Benjamin Seibold, Rodolfo R. Rosales, Jean-Christophe Nave. Jet schemes for advection problems. Discrete & Continuous Dynamical Systems - B, 2012, 17 (4) : 1229-1259. doi: 10.3934/dcdsb.2012.17.1229

[17]

Maciej Zworski. A remark on inverse problems for resonances. Inverse Problems & Imaging, 2007, 1 (1) : 225-227. doi: 10.3934/ipi.2007.1.225

[18]

Orazio Arena. On some boundary control problems. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 613-618. doi: 10.3934/dcdss.2016015

[19]

Ravi P. Agarwal, Kanishka Perera, Zhitao Zhang. On some nonlocal eigenvalue problems. Discrete & Continuous Dynamical Systems - S, 2012, 5 (4) : 707-714. doi: 10.3934/dcdss.2012.5.707

[20]

Guanghui Hu, Peijun Li, Xiaodong Liu, Yue Zhao. Inverse source problems in electrodynamics. Inverse Problems & Imaging, 2018, 12 (6) : 1411-1428. doi: 10.3934/ipi.2018059

 Impact Factor: 

Metrics

  • PDF downloads (42)
  • HTML views (288)
  • Cited by (0)

Other articles
by authors

[Back to Top]